Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi i just need sum help with a problem. on these tablets i am VERY emotional which i normaly am not and i get upset and very angry very quickly. i have frequent fites with my dad and i need advic how to not get so pissd off and upset caus that just makes my face worse and red and its very hard to try walk away and not fight. thanx in advance

Share this post


Link to post
Share on other sites

Hi,

I'm sorry I don't have any advice but I feel the same at the moment. I'm not sure whether I attribute it entirely to the tablets as I am going thorugh a stressful time as well at the moment but believe me, my poor boyfriend is suffering!

You might try posting this in the emotional and psychological community as well?

Good luck in resolving your problem.

Share this post


Link to post
Share on other sites

i have changes emotionally as well, not substantially but I have noticed it.

I go from 0 to angry way quick now, never used to. And if I ever get in any sort of argument that is emotional at all, my eyes start to water and I can hardly hold myself together.

I basically had an anxiety attack during a midterm last week as well...so that wasnt fun, at leas i kept it together tho :) thank god.

gl

Share this post


Link to post
Share on other sites

Do you only have arguments with your dad when you are frustrated? if so then there's big chance that it's not your acne which frustrates you! Seriously though, if you have problems venting out your anger then you should do some exercises or sports that you like. It's a great way to let all that extra energy out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×